Публикация №10829

Название публикацииON THE ACCURACY OF APPROXIMATION OF THE NEGATIVE BINOMIAL DISTRIBUTION BY THE GAMMA DISTRIBUTION AND CONVERGENCE RATE OF THE DISTRIBUTIONS OF SOME STATISTICS TO THE STUDENT DISTRIBUTION
Название на другом языке
Тип публикацииСтатья
ИзданиеJournal of Mathematical Sciences
ИздательНе задан
ISBN1072-3374
DOIНе задан
Год издания2015
Том205
Номер1
ГлаваНе задан
Страницы34–44
АннотацияНе задан
АвторыBevrani H.
Бенинг Владимир Евгеньевич
Королев Виктор Юрьевич
ссылка в Internethttp://dx.doi.org/10.1007/s10958-015-2227-6
РИНЦ0
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(2002) GENERALIZED POISSON MODELS AND THEIR APPLICATIONS IN INSURANCE AND FINANCE

(2005) ON AN APPLICATION OF THE STUDENT DISTRIBUTION IN THE THEORY OF PROBABILITY AND MATHEMATICAL STATISTICS

(2004) ОЦЕНКИ СКОРОСТИ СХОДИМОСТИ РАСПРЕДЕЛЕНИЙ НЕКОТОРЫХ СТАТИСТИК К РАСПРЕДЕЛЕНИЮ СТЬЮДЕНТА / ESTIMATES OF THE RATE OF CONVERGENCE OF THE DISTRIBUTIONS OF SOME STATISTICS TO THE STUDENT DISTRIBUTION